zbMATH — the first resource for mathematics

Characterisation of Archimedean \(t\)-norms and a law of large numbers. (English) Zbl 0788.60041
Summary: We study a law of large numbers for mutually \(T\)-related fuzzy numbers where \(T\) is an Archimedean \(t\)-norm and extend earlier results of Fullér in this area. In particular, we show that the class of Archimedean \(t\)-norms can be characterised by the validity of a very general law of large numbers for sequences of \(L-R\) fuzzy numbers.

60F15 Strong limit theorems
03E72 Theory of fuzzy sets, etc.
Full Text: DOI
[1] Dubois, D; Prade, H, Linear programming with fuzzy data, (), 241-261
[2] Dubois, D; Prade, H, Fuzzy sets and systems: theory and applications, (1987), Academic Press New York
[3] Dubois, D; Prade, H, Additions of interactive fuzzy numbers, IEEE trans. autom. control, 26, 926-936, (1981)
[4] Fullér, R, A law of large numbers for fuzzy numbers, Fuzzy sets and systems, 45, 299-303, (1992) · Zbl 0748.60003
[5] Fullér, R, On law of large numbers for L-R fuzzy numbers, () · Zbl 0694.60024
[6] Schweizer, B; Sklar, A, Associative functions and abstract semigroups, Publ. math. debracen, 10, 69-81, (1963) · Zbl 0119.14001
[7] Zadeh, L.A, Fuzzy sets as a basis for a theory of possibility, Fuzzy sets and systems, 6, 3-28, (1978) · Zbl 0377.04002
[8] Zimmermann, H.-J, Fuzzy set theory - and its applications, (1991), Kluwer Acad. Publ Dordrecht · Zbl 0719.04002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.